# SDR QXEA200800950

- Difficulty date: August 20, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK, CORROSION ON THE NR 9 SEAT TRACK FLANGE AT STA X734-X763.3.  INSPECTED AND FOUND TRACK TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-40-07.  INSTALLED NEW TRACK REF 8-400 SRM 51-42-05 AND 51-40-15.
